Yamabe type equations on graphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03001

Journal of Differential Equations, 261, 4924-4943, 2016.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-04-03 14:37:42 uploaded by linyong01 ] [ 112 downloads ] [ 0 comments ]
@inproceedings{alexander2016yamabe,
  title={Yamabe type equations on graphs},
  author={Alexander Grigor’yan, Yong Lin, and Yunyan Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180403143742771391013},
  booktitle={Journal of Differential Equations},
  volume={261},
  pages={4924-4943},
  year={2016},
}
Alexander Grigor’yan, Yong Lin, and Yunyan Yang. Yamabe type equations on graphs. 2016. Vol. 261. In Journal of Differential Equations. pp.4924-4943. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180403143742771391013.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved